# SDR UPS03841227

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING FOR LOSS OF HYD QTY.  REMOVED AND REPLACED BOGIE TRIM CYLINDER FLEX LINE, LT GEAR SERVICED HYD FLUID & OPERA TED ALL SYSTEMS CHECKS GOOD NO LEAKS.
